Alright, a couple of med changes and end of the semester later, I’m here. I was depressed, but put on a med that could aggravate depression because the doctor thought it would treat the ongoing autoimmune itchiness thing. Oddly, it generated a manic episode instead. It was almost instant. I was pulled off of that, and am being titrated off of the medication I take for bipolar. It can cause rash, so she wanted to eliminate it as a potential cause. It isn’t causing the rash. She’s trying me on a newer medication for bipolar, one which treats both ends of the spectrum rather than one pole or the other. I think it’s actually working. I’m a lot more easy going and social, something I haven’t been in years. On the other hand, it could just be burned out from school and happy that it’s winter break.
Either way, I’m in a good space at the moment. If only I could get the itching to stop! Three years is a bit much.